Fourier-Mukai transforms for elliptic surfaces, J. reine ang. math. 498 115-133 (1998).

Equivalences of derived categories and Fourier-Mukai transforms, Bull. Lond. Math. Soc. 31 1 25-34 (1999).

with Antony Macioica, Fourier-Mukai transforms for quotient varieties,  math/9811101, 15pp. (1998).

with Antony Maciocia, Complex surfaces with equivalent derived categories, Math. Zeit. 236 4 677-697 (2001).

with Antony Maciocia, Fourier-Mukai transforms for K3 and elliptic fibrations, J. Alg. Geom. 11 629-657 (2002).

with Alastair King and Miles Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14 3 535-554 (2001).

Flops and derived categories, Invent. Math. 147 613-632 (2002).

T-structures on some local Calabi-Yau varieties, J. of Algebra. 289 453-483 (2005).

Stability conditions on a non-compact Calabi-Yau threefold, Comm. Math. Phys. 266, no. 3, 715-733 (2006).

with Srikanth Iyengar, A criterion for regularity of local rings, C. R. Math. Acad. Sci. Paris 342 , no. 10, 723-726 (2006).

Derived categories of coherent sheaves, International Congress of Math. Vol. II, 563-582, Eur. Math. Soc., Zurich. (2006).

Stability conditions on triangulated categories, Annals of Math.  166  no. 2, 317-345 (2007).

Stability conditions on K3 surfaces, Duke Math. J. 141, no. 2, 241-291 (2008).

Spaces of stability conditions, Algebraic geometry-Seattle 2005. Part 1, 1-21, Proc. Sympos. Pure Math., 80,  Amer. Math. Soc., Providence, RI. (2009).

Stability conditions and Kleinian singularities, International Math. Research Notices no. 21, 4142-4157 (2009).

with P. Aspinwall et al, Dirichlet Branes and Mirror Symmetry, Clay Math. Monographs,  x+681 pp. (2009).

with David Stern, Helices on del Pezzo surfaces and tilting Calabi-Yau algebras, Adv. Math. 224 1672-1716 (2010).

Hall algebras and curve-counting invariants, J. Amer. Math. Soc. 24  969-998 (2011).

An introduction to motivic Hall algebras, Adv. Math. 229, no. 1, 102-138 (2012).

with Valerio Toledano Laredo, Stability conditions and Stokes factors, Invent. Math. 187, no. 1, 61-98 (2012).

with Valerio Toledano Laredo, Stokes factors and multilogarithms, J. reine ang. math. 682  89-128  (2012).

Quantum groups via Hall algebras of complexes, Annals of Maths. 177, no. 2, 739-759 (2013).

with Ivan Smith, Quadratic differentials as stability conditions, 122 pages, arXiv:1302.7030 (2013), Publ. Math. IHES. 121 155--278 (2015).

with Arend Bayer, Derived automorphism groups of K3 surfaces of Picard number 1, 37 pages, arXiv:1310.8266 (2013), to appear Duke Math. J.

with Yu Qiu and Tom Sutherland, Stability conditions and the A2 quiver, 19 pages, arXiv:1406.2566 (2014).